# SDR C77A20170120001

- Difficulty date: January 20, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N748CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- Aircraft time: 23,301 hours, 18,051 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081005
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO THE AFT CABIN LT AFT SEAT TRACK  AT FRAME 84. THE SEAT TRACK WAS PREVIOUSLY REPAIRED IAW EO E170-53MR-025, HOWEVER A FOLLOW UP INSPECTION DISCOVERED CORROSION ON THE REPAIR DOUBLER.  INSTALLED A NEWLY FABRICATED REPAIR DOUBLER IAW EO E170-53MR-025.1.
